MAUDE Adverse Event Report: JIANERKANG MEDICAL CO LTD TOWEL OR 17X24IN GREEN STERILE 4/PK; FIBER, MEDICAL, ABSORBENT

JIANERKANG MEDICAL CO LTD TOWEL OR 17X24IN GREEN STERILE 4/PK; FIBER, MEDICAL, ABSORBENT
Model Number 28200-004
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review for lot# 210504-04-sh did not indicate any exception that could lead to the reported incident.The average linting data is 0.178g/10pcs no sample was available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process and cutting process; the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement; linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces); in the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported during a cardiac surgery, lint residue was left on the skin of the patient when trying to remove the excess chlorexidine used to disinfect skin of patient.There was no adverse event or injury.
 
Additional Manufacturer Narrative
Supplemental report being filed following the initial mdr report 1423537-2021-00703, since the device sample was received for evaluation.From the device history record (dhr) of lot #210504-04-sh, no exception was recorded in the device history record that could lead to the reported incident.4 pieces of samples were returned for investigation.Visual test and suction test were conducted.No lint was found.The linting data is 0.07g/4pcs.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling and dyeing and cutting process, the suction process was added before product's final folding per standard operation procedure requirement, linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), and in the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.We will continue to monitor the trend of this type of incident.

Brand Name
TOWEL OR 17X24IN GREEN STERILE 4/PK
Common Device Name
FIBER, MEDICAL, ABSORBENT
Manufacturer (Section D)
JIANERKANG MEDICAL CO LTD
no.1 jianerkang road, zhixi
jiangsu province
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANERKANG MEDICAL CO LTD
no.1 jianerkang road, zhixi
jiangsu province
changzhou city 21325 1
CH   213251
Manufacturer Contact
patricia tucker
1500 waukegan rd
waukegan, IL 60085
8478874151
MDR Report Key13065097
Report Number1423537-2021-00703
Device Sequence Number6010057
Product Code FRL
UDI-Device Identifier50630140010031
UDI-Public50630140010031
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28200-004
Device Catalogue Number28200-004
Device Lot Number210504-04-SH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/30/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown